# SDR KBM2005F00272

- Difficulty date: September 9, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,163 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 420800001
- Part serial: 4849
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER ASSY, INOPERATIVE, REMOVED AND REPLACED.  (K)
